# SDR UPS02838882

- Difficulty date: July 10, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 69,360 hours, 27,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 R1 AFT LOWER DOOR JAMB CORNER HAS CRACKED EXT FUSELAGE SKIN AT FASTENER HOLE FOUND BY EDDY CURRENT INSP.  CUT OUT DAMAGE, PERFORMED EDDY CURRENT INSP AFTER DAMAGE REMOVAL IAW DOUGLAS NDT SPM 06-10-01.001, NO CRACKS NOTED.  FABBED DOUBLER TRIPLER & FILLER IAW DC8 SRM 53-2-0 FIG 14.
